Can second time insertion of IUD cause period problems?
Copper T causes an inflammatory reaction within the uterus. Removal of the copper T and re-insertion of another fresh device at the same instance can cause scratching of the endometrium and can traumatize the endometrium and therefore increased the incidence of spotting or recurrent bleeding, repeated number of times in the same cycle can happen in these individuals. It need not be of any concern. It usually reduces over a period of 10 to 15 days. But if at all there is an infection when you see while removing the old copper T then infection has to be treated, remove the copper T, then wait for the infection to subside and re-insert another device after a period of 1 month. Ideally, it is better to avoid insertion at the same instance if there is an infection. not expensive wedding selections in short mini length
For more details & immediate Appointment call: 9739766520 / 9591413707 / 9591413808 / 080-4121 4125.
Visit : MARVEL MULTISPECIALITY HOSPITAL, #153, 1st Cross, 1st Block, Beside Bandhan Bank, Koramangala 1st Block, 560034 Bangalore, India. Web : www.marvelhospital.in